• Is anyone suffering with extreme fatigue and/or anemia while on a maintenance drug? I have a Stage 4 rare cancer and take Etoposide 100 mg 21 days then off 7 days. I have been taking it, after stopping chemo, since August 2011. I have a lot of tingling

    Asked by Amanda30 on Wednesday, November 30, 2011

    Is anyone suffering with extreme fatigue and/or anemia while on a maintenance drug? I have a Stage 4 rare cancer and take Etoposide 100 mg 21 days then off 7 days. I have been taking it, after stopping chemo, since August 2011. I have a lot of tingling

    Add optional details about your question here

    3 Answers from the Community

    • PPaseka's Avatar
      PPaseka

      Where is your cancer?

      about 5 years ago
    • markmather's Avatar
      markmather

      I was on etoposide for 3 months for 3rd stage testicular and the tingling was a big side effect even many months after being off of it. A calcium magnesium supplement was the only relief I found to help with the tingling and numbness. Blessings.

      about 5 years ago
    • Amanda's Avatar
      Amanda

      My cancer is in the bone in my left hip, left shoulder, skull, and spine. Also I have an NET in my chest cavity beside my heart.

      almost 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more rare cancers questions.  Also, don't forget to check out our Rare Cancers page.